# SDR L1GA200000393

- Difficulty date: November 14, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N12510
- Make and model: Doug DC-9-32
- Aircraft serial: 47799
- Aircraft time: 54,411 hours, 42,174 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Fitting
- Part number: AN83285
- Condition: Corroded
- Location: Aft Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED LAV SERVICE FITTING RT AFT ALV FLOOR PAN.  REPLACED WITH IDENTICAL PART.
